4. Birth Control Pills Can Increase Your Chances
The myth that birth control is responsible for, or at the very least increases your chances of, thrombosis may seem plausible given the amount of study this particular subject has received. However, there appears to be no direct correlation between birth control tablets and thrombosis.
The indirect cause which may be likely to circle this myth is that hormonal contraception has been known to increase weight gain. The increase in body mass can often result in the strain as the body pumps more blood and creates more clots.
It is also important to note that women who are obese, over the age of 40 and still use birth control or oral contraceptives are at a greater risk of developing blood clots. In turn, this could lead to a higher probability of them developing thrombosis. Regular visits to a physician, who can easily allay any concerns you may have regarding the subject matter.